# SDR 2008UALA05529

- Difficulty date: September 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,306 hours, 18,324 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel Qty Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RT FUEL QTY IND NOT WORKING.  RTFL.  FOUND FQIS PROCESSOR INTERMITTANT. SPLICE IS BAD AT HI Z WIRE GOING TO TANK UNIT 9, NEEDS RESPLICED.  REPLACED SPLICE. FUEL QTY INDICATOR CHECKS GOOD. REPLACED FUEL QTY INDICATOR. OPS CHECK OKAY.
